# SDR WX0A071847

- Difficulty date: February 13, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N409NV
- Make and model: Doug MD 83
- Aircraft serial: 49574
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061287
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT CUSP WEB CRACKED STATION 1290.  REMOVED DAMAGED WEB, FABRICATED A REPLACEMENT WEB, LOCATED, DRILLED & INSTALLED WEB, DOUBLERS, SHIMS & INSTALLED IAW SRM 53-05 FIGURE 131A-22.
